Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 10, 2013, 7:48 PM EDT for Talbot County, Maryland. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 7:48 PM EDT (23:48 UTC)
- Expired
- Jul 10, 2013, 8:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Philadelphia/Mount Holly
County Talbot County, MD
The radar
The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 727 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
833
WWUS81 KPHI 102348
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT WED JUL 10 2013
MDZ015-019-110030-
QUEEN ANNE'S MD-TALBOT MD-
748 PM EDT WED JUL 10 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TALBOT AND SOUTHWESTERN
QUEEN ANNE'S COUNTIES...
AT 745 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF SHADY
SIDE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 820 PM AND KENT POINT
AROUND 830 PM.
LAT...LON 3876 7636 3887 7625 3881 7621 3882 7620
3894 7624 3890 7624 3893 7628 3889 7627
3891 7632 3883 7638 3884 7639 3905 7631
3899 7627 3898 7620 3871 7599 3871 7600
3866 7617 3873 7626 3867 7635 3877 7639
$$
POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:13 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 10, 6:13 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 613 PM EDT WED JUL 10 2013 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL CROSS INTO EASTERN CANADA AND DRAG A COLD FRONT INTO THE REGION LATE TONIGHT. THE COLD FRONT WILL MOVE SLOWLY THROUGH THE AREA ON THURSDAY BEFORE STALLING JUST TO THE SOUTH AND EAST OF THE REGION ON FRIDAY AND THEN DISSIPATE OVER THE WEEKEND. HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE WEEKEND AND THEN BECOME ABSORBED INTO THE RETROGRADING BERMUDA HIGH PRESSURE OVER THE WESTERN ATLANTIC EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A MID LEVEL IMPULSE WAS LOCATED OVER EASTERN PENNSYLVANIA AT MID AFTERNOON. THE FEATURE IS EXPECTED TO DRIFT EASTWARD AND IT SHOULD PASS OFF THE COAST THIS EVENING. IT MAY TRIGGER SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN THE UNSTABLE AIR. LATEST RADAR IMAGERY WAS FREE OF ANY PRECIP. SO WILL CUT BACK POPS TO NIL FOR THE NEXT FEW HOURS THEN SLIGHT CHCS AFTER THAT BEFORE RETURNING TO LOW CHCS LATER THIS EVE. WILL ALSO CUT BACK CLOUD COVER AS WELL FOR THE NEXT FEW HOURS BASED ON LTST STLT TRENDS. THERE SHOULD BE VARYING AMOUNTS OF CLOUD COVER AFTER DARK. ANOTHER IMPULSE IN THE MID LEVEL FLOW IS FORECAST TO APPROACH FROM THE WEST LATE TONIGHT. SHOWERS MAY BEGIN TO DEVELOP OVER OR MOVE INTO OUR REGION TOWARD MORNING ALONG WITH ISOLATED THUNDER. IT WILL REMAIN HUMID TONIGHT. A LIGHT SOUTHWEST SURFACE FLOW IS ANTICIPATED AND MINIMUM TEMPERATURES SHOULD RANGE FROM THE UPPER 60S IN THE FAR NORTH TO THE LOWER AND MIDDLE 70S ELSEWHERE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... A MID LEVEL IMPULSE IS FORECAST TO PASS OVERHEAD ON THURSDAY MORNING. A FRONTAL BOUNDARY IS EXPECTED TO APPROACH SLOWLY FROM THE WEST THROUGH THE DAY. THE COMBINATION OF THE TWO FEATURES WILL BRING A BETTER CHANCE FOR PRECIPITATION ON THURSDAY THAN WE EXPERIENCED TODAY. PRECIPITABLE WATER VALUES SHOULD REMAIN MOSTLY IN THE 1.5 TO 2.0 INCH RANGE SO LOCALLY MODERATE TO HEAVY RAINFALL IS POSSIBLE. THE SOUTHWEST SURFACE FLOW IS FORECAST TO CONTINUE FOR MOST OF THE DAY AND TEMPERATURES SHOULD RISE INTO THE 80S AT MOST LOCATIONS. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... A SURFACE LOW PRESSURE SYSTEM MOVING THROUGH EASTERN CANADA WILL CONTINUE TO SLOWLY PULL A COLD FRONT THROUGH OUR AREA THURSDAY NIGHT. THE FRONT WILL THEN STALL JUST OFF TO OUR SOUTH AND EAST AND DISSIPATE THROUGH THE WEEKEND. AN AREA OF HIGH PRESSURE WILL MOVE INTO THE REGION BEHIND THE DEPARTING FRONT OVER THE WEEKEND. THIS HIGH GETS SQUEEZED AROUND OUR AREA AND GETS ABSORBED INTO THE BERMUDA HIGH PRESSURE SITTING OVER THE WESTERN ATLANTIC. THE BERMUDA HIGH WILL RETROGRADE TOWARD THE EAST COAST THROUGH EARLY NEXT WEEK. IN THE MID LEVELS, A WAVE FORMS ALONG THE STALLED BOUNDARY AND MOVES THROUGH THE REGION THURSDAY NIGHT INTO FRIDAY. A MID LEVEL TROUGH FOLLOWS BEHIND THIS WAVE AND ENTERS OUR AREA FRIDAY NIGHT. THIS WAVE EVENTUALLY GETS CUT OFF FROM THE MID LEVEL FLOW AND REMAINS CENTERED ACROSS NEW ENGLAND. SEVERAL IMPULSES WILL ROTATE AROUND THIS CUT OFF MID LEVEL LOW AND MOVE THROUGH OUR AREA THROUGH THE WEEKEND. THE CUT OFF LOW GRADUALLY PUSHES TO THE SOUTHWEST EARLY NEXT WEEK. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE EXTENDED PERIOD. SHOWERS AND THUNDERSTORMS WILL GRADUALLY MOVE OFF TO THE SOUTH AND EAST AS THE FRONT PUSHES THROUGH AND THEN WE CAN EXPECT TO DRY OUT A BIT EARLY ON FRIDAY. WITH THE LOW CUTTING OFF IN THE MID LEVELS, WE ARE NOT ABLE TO SEE ANY KIND OF EXTENDED PERIOD OF DRY WEATHER AND ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE MENTIONED EVERY DAY. TEMPERATURES WILL BE CLOSER TO NORMAL THROUGH THE PERIOD WITH HIGHS IN THE 80S AND LOWS IN THE 60S TO LOWER 70S. ONE GOOD ITEM OF NOTE IS SLIGHTLY LOWER DEW POINTS WHICH WILL HELP IT TO FEEL A BIT LESS HUMID THAN IT HAS OF LATE. AS WE NEAR THE LATER PART OF THE EXTENDED, TEMPERATURES WILL ONCE AGAIN REACH INTO THE LOWER 90S WITH DEWPOINTS RISING. EXPECT IT TO BECOME PROGRESSIVELY MORE HUMID TOWARD THE END OF THE PERIOD. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL LIKELY CONTINUE INTO THE FIRST HALF OF THE NIGHT. WHILE THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS IN OUR REGION INTO THIS EVENING, IT APPEARS AS THOUGH MOST LOCATIONS WILL REMAIN RAIN-FREE. THE MOISTURE IN THE ATMOSPHERE MAY RESULT IN THE DEVELOPMENT OF MVFR CEILINGS AND VISIBILITY VALUES FOR LATE TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY AS A SLOW MOVING FRONTAL BOUNDARY APPROACHES FROM THE WEST. CONDITIONS WILL LIKELY BE VARIABLE ON THURSDAY. THE WIND SHOULD REMAIN FROM THE WEST AND SOUTHWEST INTO THIS EVENING WITH SPEEDS AROUND 10 KNOTS AND GUSTS NEAR 20 KNOTS. WIND SPEEDS WILL LIKELY DROP INTO THE 4 TO 8 KNOT RANGE AFTER DARK WITH SOME LOCATIONS BECOMING LIGHT AND VARIABLE. A SOUTHWEST WIND AT 10 KNOTS OR LESS IS ANTICIPATED FOR THURSDAY. OUTLOOK... THURSDAY NIGHT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE TERMINALS AS A COLD FRONT MOVES THROUGH THE AREA. LOCAL MVFR OR LOWER CONDITIONS WILL OCCUR IN ANY STORMS. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS. FRIDAY...MAINLY VFR CONDITIONS EXPECTED. ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE, MAINLY TO THE SOUTH AND EAST OF KPHL. SATURDAY THROUGH MONDAY...MAINLY VFR CONDITIONS EXPECTED. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED, ESPECIALLY IN THE AFTERNOON AND EVENING. LOCAL MVFR OR LOWER CONDITIONS WILL OCCUR IN ANY STORMS. && .MARINE... A SLOW MOVING FRONTAL BOUNDARY WILL APPROACH FROM THE WEST DURING TONIGHT AND THURSDAY. WIND SPEEDS AND WAVE HEIGHTS WILL REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA. THERE IS A LOW CHANCE OF SHOWERS AND THUNDERSTORMS INTO THIS EVENING. THERE IS A GREATER CHANCE FOR SHOWERS AND THUNDERSTORMS ON THURSDAY. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS THROUGH THE PERIOD. A COLD FRONT WILL MOVE THROUGH THE AREA WATERS THURSDAY AND THURSDAY NIGHT AND BRIEF TIGHTENING OF THE PRESSURE GRADIENT WILL OCCUR. HOWEVER, WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. THE GRADIENT THEN WEAKENS BEHIND THE FRONT. THE FRONT STALLS TO THE SOUTH AND EAST OF THE AREA AND WILL DISSIPATE OVER THE WEEKEND, KEEPING A RELATIVELY WEAK GRADIENT ACROSS THE AREA WATERS THROUGH EARLY NEXT WEEK. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE REGION OVER THE NEXT SEVERAL DAYS AND MAY CAUSE GUSTY WINDS TO OCCUR OVER THE WATERS, WITH WINDS NEARING SPECIAL MARINE WARNING CRITERIA. && .RIP CURRENTS... THERE IS A MODERATE RISK OF STRONGER RIP CURRENT FORMATION ALONG THE NEW JERSEY SHORELINE TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...IOVINO/NIERENBERG SHORT TERM...IOVINO LONG TERM...MEOLA AVIATION...IOVINO/MEOLA MARINE...IOVINO/MEOLA RIP CURRENTS...
Hazardous weather outlook, Jul 10, 3:48 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT WED JUL 10 2013 NJZ001-007-008-PAZ054-055-060>062-112000- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 348 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ070-071-101>106-112000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 348 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-112000- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 348 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-112000- DELAWARE BEACHES- 348 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-112000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 1:57 PM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 PM EDT WED JUL 10 2013
NJZ020-026-027-101815-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
157 PM EDT WED JUL 10 2013
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BURLINGTON AND
SOUTHERN OCEAN COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF SOUTHERN
BURLINGTON AND SOUTHERN OCEAN COUNTIES AT 151 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
LAT...LON 3979 7417 3978 7414 3980 7411 3974 7414
3979 7417 3978 7418 3972 7414 3964 7417
3960 7423 3964 7424 3959 7425 3960 7429
3957 7428 3954 7433 3962 7460 3963 7461
3984 7467 3998 7406
POSpecial weather statement, Jul 10, 2:24 PM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 PM EDT WED JUL 10 2013
NJZ021>025-101930-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
224 PM EDT WED JUL 10 2013
...A FEW STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...SOUTHEASTERN
ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ATLANTIC...CAPE
MAY AND CUMBERLAND COUNTIES AT 220 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
LAT...LON 3946 7430 3938 7438 3938 7440 3936 7440
3930 7453 3923 7462 3913 7471 3910 7469
3906 7474 3897 7496 3915 7490 3919 7499
3927 7500 3946 7449 3950 7435 3950 7430
POSpecial weather statement, Jul 10, 7:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT WED JUL 10 2013
MDZ015-019-110030-
QUEEN ANNE'S MD-TALBOT MD-
748 PM EDT WED JUL 10 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TALBOT AND SOUTHWESTERN
QUEEN ANNE'S COUNTIES...
AT 745 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF SHADY
SIDE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 820 PM AND KENT POINT
AROUND 830 PM.
LAT...LON 3876 7636 3887 7625 3881 7621 3882 7620
3894 7624 3890 7624 3893 7628 3889 7627
3891 7632 3883 7638 3884 7639 3905 7631
3899 7627 3898 7620 3871 7599 3871 7600
3866 7617 3873 7626 3867 7635 3877 7639
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 12:47 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 73 min |
| Jul 10, 12:52 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 83 min |
| Jul 10, 2:01 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jul 10, 2:24 PM EDT | Special Weather Statement | PHI | Cape May | 66 min |
| Jul 10, 2:27 PM EDT | Special Marine Warning | PHI | 93 min |
Nearby
Special Weather Statements in Maryland, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.